Levemir | DiabetesTeam

Connect with others who understand.

sign up Log in
Resources
About DiabetesTeam
Powered By
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Levemir
A DiabetesTeam Member asked a question 💭

Is anyone experiencing high morning bs # after taking Levemir at bedtime, and experiencing weight gain??

posted January 14, 2019
View reactions
A DiabetesTeam Member

Sorry, I have been taking between 6 and 8 units at bedtime, my fbs has been under 100

posted January 22, 2019
A DiabetesTeam Member

I feel for you Deb, I’m on 30 units twice daily of Levemir and I’m gaining weight also, I’ve gained 10 pounds already, I’m so frustrated, the dr said that it’s a side effect and there is nothing I can do about it!
So, no matter how much we watch what we eat we’re damned if we do and we’re damned if we don’t!!! I’m so tired of it all!! I’m depressed right along with you Deb, May God bless us all!! ❤️❤️🙏

posted January 18, 2019
A DiabetesTeam Member

Yes, I take 50 units at bedtime and my dba us @ 180 in the morning. I've been on levimir @ 8 Weeks and gained 20 pounds!!! My calorie intake daily is @ 1200. I'm on fast acting insulin also. So depressed!!

posted January 18, 2019
A DiabetesTeam Member

I have moved from Lantus to Toujeo. Only one full daily dose needed, so injections halved. Whee!

posted January 24, 2019 (edited)
A DiabetesTeam Member

My dr is now changing from the Levemir to trujeo 60 units at bedtime, she said it doesn’t cause the weight gain that Levemir does!
Ask your dr about it!! Maybe it will help, I’ll keep you in my prayers and I’ll let you know once I start it if it works!! 🙏❤️❤️

posted January 22, 2019

Related content

View All
I Have Been On Lantus For Several Years Now. My Health Insurance Decided As Of 1/1/23 Lantus Will No Longer Be Covered.
A DiabetesTeam Member asked a question 💭
I Am On Levemir At Bedtime. I've Gained Weight, Had Itching And Muscle Pain In My Legs. Anyone Else Experience This?
A DiabetesTeam Member asked a question 💭
Is It Safe To Take My Levemir At Night If My Sugar Is Low Before I Take It?
A DiabetesTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of use and Privacy policy.
Already a Member? Log in